MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-14
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation: it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a chemoclave vented bag spike where it was stated in the report that chemo drug (bendamustine) leakage from blue and white junction during infusion.There was no bleedback reported.The product is not a biohazard, and the device was not reprocessed/re-sterilized.There was patient involvement but no patient harm.There was no delay in critical therapy.
 
Additional Manufacturer Narrative
One used chemoclave® vented bag spike; connected to a 0.9% norm-saline 250ml bag, one used, bag spike adaptor w/ spiros and one used extension set were returned for evaluation.The device was visually inspected, it was noted that the spike was broken off and separated from the clave, some marks suggesting a twist bending force was applied.The complaint of leaks can be confirmed, based on the condition that sample was returned for evaluation.The probable cause is typical due to an unintentional twisting force applied during use.D9 - date returned to mfg: 12/4/2025.

Brand Name
CHEMOCLAVE® VENTED BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23659501
Report Number9617594-2025-02230
Device Sequence Number10027483
Product Code ONB
UDI-Device Identifier00840619023751
UDI-Public(01)00840619023751(17)300501(10)14417215
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-14
Device Lot Number14417215
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENDAMUSTINE, MFR UNKNOWN.
Patient SexUnknown